# SDR SWAA2023112414483

- Difficulty date: October 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 231XF IAW SRM 53-00-50-2R-0 AND BOEING DWG 144A5810 ID:0126.;[02] VERIFIED FABRICATION OF FLOOR PANEL 231XF PER SRM 53-00-50-2R-0 AND BOEING DWG 144A5810 ID:0126.
